Journal of Nonlinear Mathematical Physics

Volume 12, Issue 4, November 2005, Pages 550 - 566

Asymptotic Scaling in a Model Class of Anomalous Reaction-Diffusion Equations

Authors
Giuseppe GAETA, Rosaria MANCINELLI
Corresponding Author
Giuseppe GAETA
Received 14 February 2005, Accepted 31 March 2005, Available Online 1 November 2005.
DOI
https://doi.org/10.2991/jnmp.2005.12.4.9How to use a DOI?
Abstract
We analyze asymptotic scaling properties of a model class of anomalous reactiodiffusion (ARD) equations. Numerical experiments show that solutions to these have, for large t, well defined scaling properties. We suggest a general framework to anlyze asymptotic symmetry properties; this provides an analytical explanation of the observed asymptotic scaling properties for the considered ARD equations.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
12 - 4
Pages
550 - 566
Publication Date
2005/11
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.2005.12.4.9How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Giuseppe GAETA
AU  - Rosaria MANCINELLI
PY  - 2005
DA  - 2005/11
TI  - Asymptotic Scaling in a Model Class of Anomalous Reaction-Diffusion Equations
JO  - Journal of Nonlinear Mathematical Physics
SP  - 550
EP  - 566
VL  - 12
IS  - 4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.2005.12.4.9
DO  - https://doi.org/10.2991/jnmp.2005.12.4.9
ID  - GAETA2005
ER  -